Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What are the burn marks with itchiness?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
i have been getting what looks like burn marks appearing that then start itching. most of the time they are not raised. 1st on top of foot that begin spreading to toes, went to drs twice. was given a prescription steroid cream.took a week for it to leave. then it began on top of hand. itches bad. now I have a spot the size of a quarter on side of leg between knee and thigh, and a smaller one on top of hand. as I said looks like burn marks. I went for a week with nothing. then this/ I am 5 5 good health 180 lbs/ YYYY@YYYY . this begin a good month ago. I do have allergies and asthma. I am 57 yrs old.
Posted Sat, 1 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 27 minutes later
Brief Answer: Photograph required Detailed Answer: Hello As you mentioned you have lot of allergies and asthma, this skin condition might be related to allergy. Can you please upload a photograph of the lesions. This will help me in giving a closer diagnosis and a better way of management. There is an option to upload photographs on right side of query page. Please utilize that. Waiting for your response. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor